# SDR HEEA978861

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6220 · Main Rotor Head
- Part: Cone Seat
- Part number: 412010186103
- Condition: Defective
- Location: M/R
- Part time: 638 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED NEW PART AND RECEIVED CONE SEAT WITH 638:25 HOURS.
